Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A criterion for the existence of biharmonic Green's functions


Author: Leo Sario
Journal: Bull. Amer. Math. Soc. 80 (1974), 1183-1184
MSC (1970): Primary 31B30
DOI: https://doi.org/10.1090/S0002-9904-1974-13667-0
MathSciNet review: 0355084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leo Sario, A criterion for the existence of biharmonic Green's functions (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B30

Retrieve articles in all journals with MSC (1970): 31B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13667-0